# SDR IXXA060062S

- Difficulty date: October 2, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND A CRACKED WEB AT EXTERNAL FUSELAGE STATION 778.5 BETWEEN LONGERON 33 RIGHT AND 35 RIGHT.  REMOVED HYDRAULIC LINES FOR ACCESS.  REMOVED ACCESS PANEL.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED NEW REPAIR PARTS AND FASTENERS AT STATION 786.5 BETWEEN +X6 AND +X44.  INSTALLED ACCESS PANEL, AND HYDRAULIC LINES, AND LEAK CHECKED IAW DC8 MM 20-12-0, 20-16-0, 29-00-00 DC8 SRM 53-2-0, 53-8-1, 51-1-4, 51-1-5, AND 51-1-8.
